American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 114 of 114 found      Go to page: 1 2 3 4

[91] Marc A. Berger. Central limit theorem for products of random matrices . Trans. Amer. Math. Soc. 285 (1984) 777-803. MR 752503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] Peter Hall. On the rate of convergence of moments in the central limit theorem for lattice distributions . Trans. Amer. Math. Soc. 278 (1983) 169-181. MR 697068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Anna T. Ławniczak. The L\'evy-Lindeberg central limit theorem in Orlicz spaces $L\sb{\Phi }$ . Proc. Amer. Math. Soc. 89 (1983) 673-679. MR 718995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Evarist Giné. The L\'evy-Lindeberg central limit theorem in $L\sb{p}$, $0. Proc. Amer. Math. Soc. 88 (1983) 147-153. MR 691297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Rajeeva L. Karandikar. A general principle for limit theorems in finitely additive probability . Trans. Amer. Math. Soc. 273 (1982) 541-550. MR 667159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] Richard C. Bradley. A sufficient condition for linear growth of variances in a stationary random sequence . Proc. Amer. Math. Soc. 83 (1981) 586-589. MR 627698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] Kenneth J. Hochberg. Central limit theorem for signed distributions . Proc. Amer. Math. Soc. 79 (1980) 298-302. MR 565358.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] Abraham Boyarsky and Manny Scarowsky. On a class of transformations which have unique absolutely continuous invariant measures . Trans. Amer. Math. Soc. 255 (1979) 243-262. MR 542879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] E. Bolthausen. On the global asymptotic behavior of Brownian local time on the circle . Trans. Amer. Math. Soc. 253 (1979) 317-328. MR 536950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] Marjorie G. Hahn. A note on the central limit theorem for square-integrable processes . Proc. Amer. Math. Soc. 64 (1977) 331-334. MR 0448487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] L. Š. Grinblat. Convergence of random processes without discontinuities of the second kind and limit theorems for sums of independent random variables . Trans. Amer. Math. Soc. 234 (1977) 361-379. MR 0494376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] George C. Papanicolaou. Asymptotic analysis of transport processes. Bull. Amer. Math. Soc. 81 (1975) 330-392. MR 0362523.
Abstract, references, and article information
View Article: PDF

[103] J. Galambos and E. Seneta. Record times . Proc. Amer. Math. Soc. 50 (1975) 383-387. MR 0368111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] Walter A. Rosenkrantz. A convergent family of diffusion processes whose diffusion coefficients diverge. Bull. Amer. Math. Soc. 80 (1974) 973-976. MR 0356256.
Abstract, references, and article information
View Article: PDF

[105] William N. Hudson and Howard G. Tucker. Limit theorems for variational sums . Trans. Amer. Math. Soc. 191 (1974) 405-426. MR 0358928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] William L. Steiger. Weak laws for dependent sums . Proc. Amer. Math. Soc. 41 (1973) 278-281. MR 0319242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] David Freedman. Some inequalities for uniformly bounded dependent variables. Bull. Amer. Math. Soc. 79 (1973) 40-44. MR 0307291.
Abstract, references, and article information
View Article: PDF

[108] Luis G. Gorostiza. A central limit theorem for a class of $d$-dimensional random motions with constant speed. Bull. Amer. Math. Soc. 78 (1972) 575-577. MR 0298735.
Abstract, references, and article information
View Article: PDF

[109] Mark A. Pinsky. Limit theorems for continuous state branching processes with immigration. Bull. Amer. Math. Soc. 78 (1972) 242-244. MR 0295450.
Abstract, references, and article information
View Article: PDF

[110] W. A. Woyczyński. Linear processes generated by independent random variables . Proc. Amer. Math. Soc. 34 (1972) 515-520. MR 0326812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] B. M. Brown. Erratum: ``A general three-series theorem'' . Proc. Amer. Math. Soc. 32 (1972) 634. MR 0296999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[112] R. J. Tomkins. A generalization of Kolmogorov's law of the iterated logarithm . Proc. Amer. Math. Soc. 32 (1972) 268-274. MR 0292142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] M. Fréchet and J. Shohat. A proof of the generalized second-limit theorem in the theory of probability . Trans. Amer. Math. Soc. 33 (1931) 533-543. MR 1501604.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] M. Fréchet and J. Shohat. Errata: ``A proof of the generalized second-limit theorem in the theory of probability'' [Trans.\ Amer.\ Math.\ Soc. {\bf 33} (1931), no. 2, 533--543; 1501604] . Trans. Amer. Math. Soc. 33 (1931) 999. MR 1500512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 114 of 114 found      Go to page: 1 2 3 4